# SDR FDEA202007171571

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A5361217800160
- Condition: Chafed
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT DECK SLIDING WINDOW,  INSPECTION OF PREVIOUS DAMAGE & REWORK IAW EA 6-  5300-167476 INDICATES ADDITIONAL DAMAGE EXISTS.  REPAIR ACCOMPLISHED ON EA 6-5300-167476-A PART 3. CAT "B" REPAIR.    MAJOR REPAIR.
